MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/17 MM R; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/17 MM R; KNEE TIBIAL INSERT FIXED
Catalog Number 02.12.0417FR
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2021.On (b)(6) 2023, the patient came in reporting instability due to a retinacular tear.The surgeon upsized the poly and resurfaced the patella.Presently, on (b)(6) 2024, the patient came in for a post-op appointment and the surgeon decided to revise all the implants.This because the patient is a fall risk, which mean that she does not walk well overall because of different sensory brain factors such as dizziness or not great balance.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 19-aug-2024 lot 2005762: (b)(4) items manufactured and released on 12-aug-2020.Expiration date: 2025-07-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: gmk-sphere 02.07.0034rp patella resurfacing size 2 (k090988) lot 2246245: (b)(4) items manufactured and released on 16-mar-2023.Expiration date: 2028-02-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.0004r femoral component sphere cemented size 4 r (k121416) lot 2007024: (b)(6) items manufactured and released on 14-oct-2020.Expiration date: 2025-10-01.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.T3i4r tibial tray fixed cemented size t3i4 r (k121416) lot 2008716: (b)(6) items manufactured and released on 27-nov-2020.Expiration date: 2025-11-18.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/17 MM R
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20188926
Report Number3005180920-2024-00721
Device Sequence Number18160053
Product Code JWH
UDI-Device Identifier07630030826665
UDI-Public07630030826665
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2025
Device Catalogue Number02.12.0417FR
Device Lot Number2005762
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight68 KG
Patient RaceWhite